# SDR SWAA2020051176097

- Difficulty date: April 21, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 45,301 hours, 22,436 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED HOLE PROBE INSP. OF LOWER FLANGE IN REPAIR AREA OF L/H HORIZONTAL STABILIZER INSPAR RIB ASSEMBLY #4 (STAB STA. 120.30) HAS A CRACK INDICATION 10TH FASTENER HOLE FROM REAR SPAR PER NDT PART 6 51-00-00 PROC. 16 / REPAIRED PER SRM 55-10-09-2R-5
